Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 3, Pages 225-240
http://dx.doi.org/10.1155/S1048953391000187

On generalized thermoelastic disturbances in an elastic solid with a spherical cavity

1Department of Mathematics, Bengal Engineering College, Howarh, West Bengal 711103, India
2Department of Mathematics, Presidency College, Calcutta 700 073, India
3Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 1 October 1990; Revised 1 April 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Basudeb Mukhopadhyay, Rasajit Bera, and Lokenath Debnath, “On generalized thermoelastic disturbances in an elastic solid with a spherical cavity,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 3, pp. 225-240, 1991. doi:10.1155/S1048953391000187